# SDR CA090910006

- Difficulty date: September 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,427 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL P CAUTION LIGHT DURING CRUISE. TEST C/O BY PILOT, FOUND THAT BOOST PUMP NR 2 IS NOT DELIVERING PRESSURE.  PUMP SWITCH TURNED OFF.  ACFT LANDED NORMALLY.  INVESTIGATION SHOWED THAT MOTOR STILL ROTATING BUT NO PRESSURE AT OUTLET.  PUMP REPLACED.  TEST C/O, SATISFACTORY.  ACFT RELEASED.
